# SDR AWXA9900296

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- System (JASC): 2350 · Audio Integrating System
- Part: Radio Panel
- Part number: 8990850004
- Condition: Unservicable
- Location: Cockpit
- Part time: 6,445 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

NR 1 RADIO MGT PANEL (RMP) FAILED, FOLLOWED BY SMELL OF SMOKE IN COCKPIT.  PULLED VHF-1 AND RMP-1 C/B, SMOKE DISSIPATED.  SWAPPED NR 1 AND NR 3 RMP IAW AMM 23-13-13-401 AND MEL'D (C/N 1109370) NR 3 RMP.  THEN REMOVED AND REPLACED NR 3 RMP.
